# SDR FDEA200911093923

- Difficulty date: November 9, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6517684212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT FUSELAGE BS 303.9 BETWEEN STR 22R-23R SHEAR TIE HAS CORROSION. CUT-OUT DAMAGED AREA APPROX DIM OF CUT-OUT 2" X 5" IAW SRM 53-10-4.  FABRICATED   SHEAR TIE REPAIR FROM PN 7075T6 .050 PO NR 9008963 APPROX DIM: 4" X 5 1/2" IAW SRM 53-10-4 FIG H, 53-10-2 AND 51-30-5, INSTALLED REPAIR AT BS 303.9 BETWEEN STR 22R-23R IAW SRM 51-30-2 AND SRM 53-10-4 REV 101.
